×

Found 10,121 Documents (Results 1–100)

100
MathJax

Regularization of the classical optimality conditions in optimal control problems for linear distributed systems of Volterra type. (English. Russian original) Zbl 1484.49008

Comput. Math. Math. Phys. 62, No. 1, 42-65 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 1, 45-70 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software